# SDR 200200206

- Difficulty date: April 3, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 94,071 hours, 25,344 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK AT STATION 1914-1940 AT LBL 11 HAS CORRODED SEAT TRACK.  REMOVED AND REPLACED CORRODED SEAT TRACK IAW B747 SRM.
